# SDR ABXA20150221022

- Difficulty date: February 21, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 183T14005
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, ELEVATOR STATION 91 UPPER CHORD OF THE TE RIB IS CORRODED.  R & R CHORD PN 183T1400-5 IAW SRM 51-40-02.  SDR INFO, PN 183T1400-5, PART NAME UPPER CHORD, SN NSN, CORRODED LEVEL 2, EXACT FS & BS LOCATION ON ACFT ELEVATOR STATION 91.  ACFT WAS GNDED.
